Positive steady states for a prey-predator model with some nonlinear diffusion terms

Tomohito Kadota, Kousuke Kuto

Research output: Contribution to journalArticle

43 Citations (Scopus)

Abstract

This paper discusses a prey-predator system with strongly coupled nonlinear diffusion terms. We give a sufficient condition for the existence of positive steady state solutions. Our proof is based on the bifurcation theory. Some a priori estimates for steady state solutions will play an important role in the proof.

Original languageEnglish
Pages (from-to)1387-1401
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume323
Issue number2
DOIs
Publication statusPublished - 2006 Nov 15
Externally publishedYes

Keywords

  • A priori estimate
  • Bifurcation
  • Coexistence
  • Nonlinear diffusion
  • Prey-predator model
  • Steady state

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Positive steady states for a prey-predator model with some nonlinear diffusion terms'. Together they form a unique fingerprint.

  • Cite this